# SDR R61A2020031290393

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000229
- Aircraft time: 31,783 hours, 19,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17013414003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FLANGE OF PANEL 192CR. PN 170-13414-003  REMOVED CORROSION CORROSION ON INNER FLANGE OF PANEL 192CR REF EMB SRM 51-10-03.MAT'L IS .050". MAXIMUM DAMAGE IS L= 2.0" X W= 1.5" X H= .020"LOCATED AND DRILLED NEW INNER FLANGE (SPACER) ON PANEL 192CR REF EMB SRM 51-40-02
